# SDR AALA202408053447

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 73,420 hours, 33,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ON WALL AT L1 DOOR HAS 1 NON-ADJACENT BULB INOPERATIVE.  LENS IS SECURED. REPLACED THE LAMP AS REQUIRED OPS CHECK OK IAW AMM 33-50-00, REMOVED MEL, CLEARED MICS.
